# SDR DALA2025010900199

- Difficulty date: January 8, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N854DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31965
- Aircraft time: 28,360 hours, 10,684 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fitting
- Condition: Gouged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0752225) HORIZONTAL STAB JACKSCREW FITTING HAS MULTIPLE GOUGES JUST AFT OF THE BALL NUT ATTACHMENT POINT ON THE INBOARD AND OUTBOARD SIDES.HORIZONTAL STAB JACKSCREW FITTING HAS MULTIPLE GOUGES JUST AFT OF THE BALL NUT ATTACHMENT POINT ON THE INBOARD AND OUTBOARD SIDES. ACCOMPLISHED DAMAGE REMOVALPER ERA 623349-14 REV ORG.
